

# WELCOME TO Progressive **Climate Change** Conference

July 23-24, 2020 @ Berlin, Germany







# Our Invitation

It is my pleasure to welcome you all to participate in "**Climate Change 2020"** under the theme of "Future of world Fisheries and Aquaculture" to be held at **July 23-24, 2020** in **Berlin, Germany** organized by Ascend Meetings. Climate Change 2020 is a prestigious and the premier event that brings 100+ interested international people who works on Climate Change, Global Warming, Environmental Science and Health.

Climate Change 2020 invites participants from all Universities, Research Institutions, Public and Private Firms, NGOs, Business Leaders, Policy Makers, Public Healthcare Professionals, Media Professionals, Publishers and Students etc. to share and discuss their research findings and experiences.

Climate Change 2020 provides an interdisciplinary platform to present and discuss the most recent innovations, trends and concerns as well as practical challenges encountered and solutions adopted in the fields of Climate Change, Global Warming, Environmental Science and public Health.

We have not only increased the number of opportunities for you to network with colleagues from across the world but also introduced, more focused sessions that will feature cutting edge presentations, special panel discussions, and livelier interaction with industry leaders and experts.

On above note, I cordially invite you to attend the Climate Change 2020 to network with your peers, exchange expertise and experiences, and arm yourself with the latest information to take your career to the next level.



**Mr. Santhosh Kumar** Program Ambassador



**Ascend Meetings** 5924 North East, 65th Court, Vancouver, WA, USA





climatechange@ascendmeetings.org; globalwarming@ascendmeetings.org

### ABOUT ASCEND MEETINGS

Together with academia and business eminence Ascend Meetings conceptualize and execute medical, clinical, pharmaceutical, technological, engineering, and business conferences & expo's, seminars, team building events, trade shows, incentive events, award ceremonies, board meetings, product launches and shareholder gatherings in USA, Europe & Asia. We also provides networking opportunities and B2B meetings. We build collaborative partnerships and relationships with research centers, universities, technology transfer offices and academic communities, through networking, to ensure a flow of high quality research information. Ascend Meetings is a peerless and unparalleled global scientific platform for scholars, researchers, and practitioners to discuss interdisciplinary research and practices. Accordingly, our conferences will provides valuable prospect for academics, researchers, professionals, administrators, educational leaders, policymakers, economists, industry representatives, advanced students, and other persons to present their ideas, suggestions, research findings, experiences and innovations in a form of research paper.

## SALIENT FEATURES

- Hyperdrive Sessions
- Peer Session Signups
- Significant Attendee Nominated Time Blocks
- Outside-the-box Ideas and Activities
- Optimum Session Modalities
- Logical Session Progressions
- World Prominent Speakers
- Interactive and Thought Provoking Workshops
- Interdisciplinary Learning Opportunities
- Exclusive Business Space & Sessions

- Exposure to the Latest Happenings in the Field
- Significant Leverage and Expansion Opportunities for Exhibitors and Sponsors
- Bountiful Opportunities for Individual/ Group Networking
- Carefully Prepared, Scheduled Scientific Agenda
- Finest Hospitality with Lavish Banquets
- Opportunity to Build Conference
  Community
- Knowledge Enriched Event Experience for Students and Delegates

- Hassle Free 24X7 Communication
- An Expert-Led Career Orientation Session for Students and Delegates
- Insights in to the Latest Tech Platforms and Applications in the Field
- Peerless Scientific Events
- Phenomenal Conference Sessions
- Exceptional Networking
- Global Eminent Scholars
- Influential & Prominent Speakers
- Finest Hospitality
- Sparking Idea's

About Conference

# MAJOR SESSIONS

- Climate Change on Amphibians, Wildlife, and Migration
- Biodiversity Conservation and Climate Change
- Assessments of Climatic Change
- Causes and Effects of Climate
  Change
- Green Technologies
- Health Risks of Disasters
- Natural resource management
- Nuclear Power Other Low Carbon
  Power Generation Resources
- Earth Science and Climate Change Policies
- Climate Change Impact on Aquatic and Wetland Ecosystems
- Integrated Climate Observing

#### Systems

- Forests and Silviculture for Climate
  Change
- Remote Sensing in Climate Change
  Studies
- Carbon Storage-Cycle and Climate
  Change
- Human-Environment Systems and Climate Change
- Impact of Climate Change on Global Food Security and Agriculture
- Climate Change and Sustainable
  Development
- Energy Balance and Force Changes in Earth's climate
- · Global Warming, Greenhouse Gases
- Climate Change, Epidemiology and Public Health



# WHO SHOULD ATTEND

- Climate studie Departments
- Environmental Sciences Departments
- Public Health and Epidimiologist Departments
- Biodiversity and Forestry departments
- Ecology and Evolution Departments
- Food Security and Agriculture Departments
- Climate Change Adaptation Experts
- Climate Change Policy Makers
- Climate Change Researchers
- Climate Policy Analysts
- Climate Resilience Analysts
- Climate Risk and Resilience Analysts
- Environmental Engineers and Technicians
- Environmental Science and Protection Technicians
- Environmental specialists and scientists
- Energy Advisors and Forest Carbon Specialists
- Journals, Publishers and News departments
- Editorial Board Members and, Authors
- Health Care Workers and Consultants
- R&D Project Managers
- Safety and Quality Auditors
- Delegates and Students
- Policy Makers
- Business Delegates
- Exhibitors and Sponsors

#### FOR ABSTRACT SUBMISSION VISIT US AT

https://ascendmeetings.com/climatechange/abstract-submission

D	LENGTH		
08:00-09:00	Enrollment/On-spot Registration	-60 Minutes	
09:00-09:05	Welcome Note/Introduction	-5 Minutes	
09:05-10:35	Keynote Forum-3 Talks	-30 Minutes Each	
10:35-10:50	Refreshment Break-I	-15 Minutes	
10:50-12:30	Feature Speaker Session-5 Talks	-20 Minutes Each	
12:30-13:30	Lunch Break	-60 Minutes	
13:30-14:10	Exclusive Business Session-2 Talks	-20 Minutes Each	
14:10-16:10	Feature Speaker Session-6 Talks	-20 Minutes Each	
16:10-16:25	Refreshment Break-II	-15 Minutes	
16:25-17:45	Speaker Session-4 Talks	-20 Minutes Each	
17:45-18:00	Career Orientation Session	-15 Minutes	
18:00-18:20	Networking Building, Q&A and Group Discussions	-20 Minutes	
18:20-18:30	Certificate Presentation and Group Photo #Adjourn	-10 Minutes	

Tentative Program

D	LENGTH	
08:30-09:00	Single Day Enrollments	-30 Minutes
09:00-09:05	Session Introduction	-5 Minutes
09:05-10:35	Keynote Forum-3 Talks	-30 Minutes Each
10:35-10:55	Exclusive Startup/Business Session	-20 Minutes
10:55-11:10	Refreshment Break-I	-15 Minutes
11:10-11:40	Workshop -30 Minutes	-60 Minutes
11:40-13:00	Feature Speaker Session-4 Talks	-20 Minutes Each
13:00-14:00	Lunch Break	-60 Minutes
14:00-16:00	Feature Speaker Sessions-6 Talks	-20 Minutes Each
16:00-16:15	Session Remarks by Panellist and Q&A Session	-15 Minutes
16:15-16:30	Refreshment Break-II	-15 Minutes
16:30-17:50	Speaker Session-4 Talks	-20 Minutes Each
17:50-18:15	Poster Presentations	-25 Minutes
18:15-19:30	Award Felicitation, Testimonials #Cocktail Reception	-75 Minutes

Startup Promotion

### EVENT BENEFITS

- Demo table to showcase your company in the Exhibition Hall for 2 days including power, Wi-Fi and signage.
- 2 full access tickets + 'startup' badge.
- Main-stage pitch opportunity, On-site branding + logo on our website.
- Invaluable social media coverage, Access to investor, partner & mentor network.
- Exclusive space for your company/logo promotion in conference banner & conference kit.
- Dedicated pages for STARTUPS in conference book + Well-designed graphic flyers for startup promotion.
- Access to intimate round-table discussions hosted by a wide array of industry experts, advisors, and growth hackers.
- · Access to exhibition hall.
- · Access to after party and late night networking events, if available.
- · Access to full attendee list & ability to contact attendees via special channels.
- · Nomination for "Diamond Sprout Startup of the Year" Awards.
- · Fast-track access into "Growth" Exhibition at next event.

# YEARLONG BENEFITS

- · Gain prestige and recognition from peers
- Network with fellow entrepreneurs
- · Raise your national & international profile
- Boost existing client comfort and loyalty
- Demonstrate workplace attractiveness to potential employees
- · Improving the confidence in investors and customers
- Potentially paving the way for future funding and sales
- $\cdot$  Constructive feedback from seasoned business leaders from the judging panel
- Raising the profile of your company's and its product
- Increase your business growth



EARLY BIRD You are qualify for the early registration fee discounts if your payment must be received before the end of the early bird registration date.

# GROUP REGISTRATION



### CAN'T MAKE THE WHOLE CONFERENCE?

#### WORKSHOPS ONLY (\$250)

- Entry to All Workshops, Q&A Sessions of the Event

# CORPORATE BADGE (\$450/EVENT; \$699/FULL WEEK EVENTS)

- Entry to only industry/startup Exclusive sessions and full access to the Exhibition Hall/Presentations

#### **GUEST REGISTRATION (\$100)**

- Entry to vendor area and attendee lounge. Access to the event reception, networking sessions and final award & closing ceremony.

# **Registration** Details

#### FOR ONLINE REGISTRATION VISIT US AT

**REGISTER NOW!** 

https://ascendmeetings.com/climatechange/registration

Registration Category	Early Bird Registration March 31, 2020	Mid Registration June 01, 2020	Late Registration August 24, 2020	Full Registration October 12, 2020
Speaker/Poster	\$ 599	\$ 749	\$ 799	\$ 849
Student	\$ 399	\$ 399	\$ 449	\$ 499
Delegate	\$ 599	\$ 799	\$ 899	\$ 999
YRF (Post Doc)	\$ 499	\$ 649	\$ 699	\$ 799
Student Poster	\$ 399	\$ 449	\$ 499	\$ 549
Video Presentation	\$ 249	\$ 299	\$ 349	\$ 399
e-Poster	\$ 99	\$ 99	\$ 99	\$ 99

# Important Information

#### FOR ABSTRACT SUBMISSION:

- Abstract submission opens: December 30, 2019
- 1st Round of abstract submission closed on : February 29, 2020
- 2nd Round of abstract submission closed on : April 30, 2020
- Final Round of abstract submission closed on : June 30, 2020

# PROGRESSIVE CLIMATE CHANGE Never Miss to Visit BERLIN, GERMANY





# Conference Venue

# Updated soon.....

Contact: Steven Wade

Email: climatechange@ascendmeetings.org

## FOR FURTHER INFORMATION

Contact Us

Mr. Santhosh Kumart Program Manager

+1 (215) 346-7483

climatechange@ascendmeetings.org; globalwarming@ascendmeetings.org

https://ascendmeetings.com/climatechange/